# SDR UALA2009031700811

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 56,207 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AREA BS 1616-1625 STR 29L-29R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN SPLICE PLATE AND FABRICATED A NEW SKIN SPLICE PLATE AND A NEW STRINGER (DUE TO EXCESSIVE MATERIAL LOSS LOCATED BS 1620 BETWEEN S29L-S30).
